# SDR GTIA2019022703193

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 26,276 hours, 12,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Rt Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT DOOR ASSIST BOTTLE LOW. SERVICED FWD RT DOOR ASSIST BOTTLE IAW AMM 52-10-00.
